EconPapers    
Economics at your fingertips  
 

The steady state behavior of a class of one sector growth models with uncertain technology

Leonard Mirman

Journal of Economic Theory, 1973, vol. 6, issue 3, 219-242

Date: 1973
References: Add references at CitEc
Citations: View citations in EconPapers (26)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(73)90048-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:6:y:1973:i:3:p:219-242

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:6:y:1973:i:3:p:219-242